# SDR YENA2020072000388

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 2710
- Aircraft time: 56,738 hours, 20,274 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1334,  DIVERTED.  DURING DESCENT WHEN OUTER TANK FUEL TRANSFER VALVES OPENED, FUEL FROM RIGHT TANK OUTER CELL DID NOT TRANSFER TO THE INNER CELL EVEN THOUGH THE VALVE SHOWED OPEN ON ECAM. POSSIBLE MOMENTARY ECAM FOR FUEL R WING TK LO LVL. TOO BRIEF TO KNOW FOR SURE. AT ROUGHLY 10000FT FUEL STARTED TO FLOW FROM  INNER CELL AND COMPLETED AT 1500' (INTER CELL TRANSFER VALVES  RT WING, ONE INOP.   PERFORMED BITE TEST OF INTERCELL TRANSFER VALVES. NO FAULTS DISPLAYED ON MCDU. TEST DONE IAW AMM 28-15-00-740-002-A.
